# SDR WRXR20241216008

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: General aviation
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703198017
- Condition: Gouged
- Location: Zone 200
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE FIVE GOUGES ON THE UPPER FACE OF THE GALLEY SERVICE DOOR LOWER SILL PN: SH670-31980-17. FROM AFT TO FWD THE MEASUREMENTS ARE 0.200" X 0.350" X 0.013", 0.300" X 0.450" X 0.022", 0.200" X 0.250" X 0.017", 0.200" X 0.200" X 0.018" AND 0.250" X 0.350" X 0.019".  BLENDED GOUGES AT GALLEY SERVICE DOOR LOWER SILL PN: SH670-31980-17, FS321.70-FS347.00, STGR 17R-18R IAW CRJ SRM 51-12-00-001-001-A01. REF NDI REPORT NIAR C061124.PDF IN ATTACHMENTS, NO CRACKS NOTED. ROTO-PEENED REWORKED AREA IAW CRJ 700 SRM 51-24-11-001-001-A01, DATA CAPTURED IN ATTACHMENTS. APPLIED ALODINE, PRIMER AND PAINT IAW CRJ700 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, 51-25-01-001-001-A01-PSA. ALODINE-1132 PB31454331 EXP:04/03/25. PRIMER-10P4-2NF(GREEN) BATCH#8474023051 EXP:03/26. GREY-ECL-G-101/PC-223/TR-109 BATCH#8473347072 EXP:12/31/25. COMPLIED WITH REO 670-53-21-2513 REV --.
